Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 05:39:12 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 642975
  • Total Topics: 48921
  • Online Today: 252
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: worried about lipodistrohpy  (Read 1484 times)

0 Members and 1 Guest are viewing this topic.

Offline sensual1973

  • Member
  • Posts: 195
worried about lipodistrohpy
« on: January 23, 2009, 02:50:31 PM »
hello
am new to this board though been checking them since i became poz at 2001 . started meds on 2004 and now am on my 2nd line therapy which is (Reyataz - Truvada - norvir) counts are very good,but its just the paranoid me fearing from lipodistrophy and facial wasting though i have no signs of any of them but i cant help checking my tiny love handles and assuming that soon i will be heading towards having the syndorme (am very self obssessed indeed).
anyone taking the same combination ? ,and what are the possibilities me having lipodistrophy and if it starts to happen is there a way of switching medications to avoid them ?

thanx all
God grant me the serenity to accept the things i can not change.

Offline Peter Staley

  • Member
  • Posts: 1,337
  • Founder & Advisory Editor, AIDSmeds.com
    • AIDSmeds.com
Re: worried about lipodistrohpy
« Reply #1 on: January 24, 2009, 01:43:00 PM »
Sens -- you should be fine.  The meds you are taking have a pretty good record of not causing lipo.  Most cases of lipo occur in patients with years of treatment regimens that included some of the older drugs.

Offline sensual1973

  • Member
  • Posts: 195
Re: worried about lipodistrohpy
« Reply #2 on: January 25, 2009, 07:43:46 AM »
thanx Peter for the reply,am just comming off 15 years of tranquilizers and alcohol abuse/addiction and at the moment i feel like i have been diagnosed last week,because what i have been doing since i was diagnosed poz in 2001 is taking lots of Xanax to supress my feelings and my fear of Hiv.
God grant me the serenity to accept the things i can not change.

Offline aztecan

  • Member
  • Posts: 5,399
  • 29 years positive, 57 years a pain in the butt
Re: worried about lipodistrohpy
« Reply #3 on: January 25, 2009, 11:49:59 AM »
Hey Sensual1973,

I know you are worried about lipo, but as Peter said, your regimen is one of those least likely to cause this.

Regarding the booze and pills, I hear you.

After being told I was positive, I spent the next seven years in the bottom of a liquor bottle. I finally came to my senses and started taking better care of myself.

It sound like you may have reached this crossroads as well.

So, be good to yourself and don't be a stranger.  We are all in this together.

HUGS,

Mark

"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline sensual1973

  • Member
  • Posts: 195
Re: worried about lipodistrohpy
« Reply #4 on: January 25, 2009, 01:03:21 PM »
thanx Mark it is really a good feeling to hear that people out there are going through this as myself and very greatfull to the support that i get wether it is in this site or in my NA/AA meetings.

peace
God grant me the serenity to accept the things i can not change.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.